# SDR SIMA2019111109001

- Difficulty date: November 9, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N836AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145635
- Aircraft time: 37,286 hours, 32,742 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Missing
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEL 2553 - AUTH# 11-252-CREF ORG LG PG 4500501/1 PAX STOLE AFT CABIN FLASHLIGHT-C/A-INSTALLED NEW FLASHLIGHT IAW EMB140 AMM 33-50-16. OPS CHECK GOOD. MEL RESTORED
